| Model Number |
1804400-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dyspnea (1816); Myocardial Infarction (1969); Thrombosis/Thrombus (4440)
| Date of Event |
07/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of thrombosis is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2022, the patient was hospitalized with a non st-elevation myocardial infarction (stemi).A 4.0x38mm xience skypoint stent was implanted.On (b)(6) 2022, the patient presented to the emergency room with symptoms of chest pain and shortness of breath.Stemi was diagnosed and the patient was re-hospitalized.Percutaneous coronary intervention and thrombectomy were performed.There was no adverse patient sequela.No additional information was provided.